Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Contractive projections in nonatomic function spaces

Author: Beata Randrianantoanina
Journal: Proc. Amer. Math. Soc. 123 (1995), 1747-1750
MSC: Primary 46E30; Secondary 46B20
MathSciNet review: 1273518
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that there are no 1-complemented subspaces of finite codimension in separable rearrangement-invariant nonatomic function spaces not isometric to $ {L_2}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46E30, 46B20

Retrieve articles in all journals with MSC: 46E30, 46B20

Additional Information

PII: S 0002-9939(1995)1273518-8
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia